# SDR 05FDEA04340

- Difficulty date: December 15, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727-200
- Aircraft serial: 22039
- Aircraft time: 42,089 hours, 26,282 cycles
- System (JASC): 5700 · Wing Structure
- Part: Repair
- Condition: Unknown
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUS REPAIR ON RIGHT WING NR 7 L/E SLAT WAS ACCOMPLISHED IAW SRM 57-50-3 FIG 1 BASED ON AN EXTERNAL EVALUATION CONSISTED OF LOCATION, SHAPE, SIZE, FASTENER SPACING AND NUMBERS, MATERIAL THICKNESS AND GENERAL WORKMANSHIP, REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
